# SDR HALA0600486

- Difficulty date: July 13, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N584HA
- Make and model: Boeing 767-300
- Aircraft serial: 24258
- Aircraft time: 76,942 hours, 14,851 cycles
- Engine: Pwa PW4060
- Engine time: 18,253 hours, 3,419 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

BTB - ABNORMAL START ON NR 2 ENGINE ALL NORMAL UNTIL EGT HUNG AT 420 FOR APPROX 10 SEC.  THEN EGT COOLED THEN HEATED BACK UP TO 420 DEG.  THEN N1 WENT BLANK.  GROUND CREW NOTICED NO N1 ROTATION AND SAID THE ENG DIDN'T SOUND RIGHT.  FA'S ALSO SAID ENGINE START DID NOT SOUND NORMAL.  PERFORMED VISUAL INSP OF NR 2 ENG EXTERNAL FAN BLADES.  TURBINE, NO DEFECTS NOTED.  NO FAULTS ON EICAS NOTED.  PERFORMED ENG RUN ON GROUND AND ALL PARAMETERS INDICATIONS NORMAL PER AMM 71-00-00-717-02100N00.  REF ATTACHMENT ON INSIDE COVER OF LOGBOOK FOR ENG HISTORY.  NR 2 ENG OK FOR SERVICE.
